# SDR FDEA201702100490

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,412 hours, 16,729 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION, RAN QRH.  DID NOT FIX THE PROBLEM. RECEIVED A LEVEL 2 HYD 1 FAIL. RAN QRH, DECLARED AN EMERGENCY.  FINISHED ALL CHECKLIST AND RETURNED TO DEPARTURE.   REMOVED AND REPLACED THE LT MAIN LANDING GEAR BOGIE BEAM TRIM ACTUATOR, AND NLG LT STEERING ACTUATOR HYD LINE, OPS CHECKED GOOD IAW AMM 32-37-01-4, AMM 32-37-00-5, AND AMM 32-52-30-4.
